Title

On the limit distributions for partially observed branching processes with generation-dependent detection

Author First name, Last name, Institution

I. Rahimov, Zayed University

Document Type

Article

Source of Publication

Journal of Applied Probability and Statistics

Publication Date

1-1-2015

Abstract

© ISOSS Publications 2015. In the paper we consider the following modification of a discrete time branching process. In each generation a binomially distributed subset of the population will be observed. The probability for each individual to be observed depends on the number of the generation to which it belongs. The number of observed individuals constitute a partially observed branching process. After inspection both observed and unobserved individuals may change their offspring distributions. This makes the process after inspection to evolve in a varying environment. We derive limiting distributions for the vector of the inspected and partially observed branching processes in cases when the inspected processes in the varying environment are counterparts of subcritical, critical and supercritical processes.

ISSN

1930-6792

Publisher

ISOSS Publications

Volume

10

Issue

2

First Page

67

Last Page

78

Disciplines

Life Sciences

Keywords

Branching process, Limit theorems, Parameter estimation, Restricted observation, Varying environment

Scopus ID

85019133968

Indexed in Scopus

yes

Open Access

no

This document is currently not available here.

Share

COinS